# SDR AWXA9500373

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 6548921509
- Condition: Cracked
- Location: Cargo Door
- Part time: 41,581 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND FORWARD BAG PIT DOOR AFT LOWER CORNER 'T' ANGLE CRACKED.  REPLACED 'T' ANGLE PER SRM 51 30 2.  TOTAL CYCLES 34804.  (Z)
